# SDR 96FDEA00175

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLE ON FLOORBEAM AT BS 1030 LBL 70.5 WL 208.  CUT OUT DAMAGE ON FLOORBEAM, FABRICATED REPAIR ANGLES AND INSTALLED ALL WORK DONE PER FEDEX SRM 53-10-8.
